Inoue-Hirzebruch Surfaces and a Duality of Hyperbolic Unimodular Singularities. I.
Mathematische Annalen, Tome 252 (1980), pp. 221-236
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Inoue-Hirzebruch surfaces, duality of hyperbolic unimodular singularities, simple elliptic singularities, cusp singularities
@article{MAN_1980__252_163458,
author = {Iku Nakamura},
title = {Inoue-Hirzebruch {Surfaces} and a {Duality} of {Hyperbolic} {Unimodular} {Singularities.} {I.}},
journal = {Mathematische Annalen},
pages = {221--236},
year = {1980},
volume = {252},
zbl = {0425.14010},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__252_163458/}
}
Iku Nakamura. Inoue-Hirzebruch Surfaces and a Duality of Hyperbolic Unimodular Singularities. I.. Mathematische Annalen, Tome 252 (1980), pp. 221-236. http://geodesic.mathdoc.fr/item/MAN_1980__252_163458/